First of all could of brought this on myself. Let me go. Last ThursdayI had the vaccination for the flu shot. I am not allergic to eggs, granddaughter is, but I myself can not eat the whites. Sometime they come right up. If I eat too much get bloated and just feel awful with nausea. Well I have diverticulosis. Sunday I did vomit and felt crumby the next day, thought reaction from the vaccine. My cecum is a bit clogged, co thought would try a colon cleanse. Bad mistake two days on this so miracle cure, third day that was Wednesday in afternoon started to vomit, vomit until the late night. Did I digest anything from this cure, no. The next day very shaky, as I know lost fluids the night before. I rehydrated ahd a lot of muscle spasms too then but with Legatrim went away. If I had the energy would of went to ER, but could not handle a 7 hour wait to get an IV fluid. Well on awakening Friday, not having lower leg cramps so much, just severe pain in the lower muscles and stiffness. Am having a little difficulty walking with this. On a scale from 1 to 10 this lower muscle pain is at least a 7 and a half. I can not tell now if I dehydrated myself, and left with this or had some reaction to the flu vaccine. Today is of course Friday and without having someone drag me to the Dr's is unless I have appointment and tomorrow is Saturday and find a Doc on the weekend. I just am a little concerned with these symptoms for they are new to me.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.